MathSciNet Relay Station
MathSciNet bibliographic data
MR257775 47.25
Lorentz, G. G.; Shimogaki, T. Interpolation theorems for operators in function spaces. J. Functional Analysis 2 1968 31–51.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement